MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a "err 121" error was displayed on the receiver.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that error icon displayed occurred.The product was evaluated.An external visual inspection was performed and passed.A receiver charge test was performed and passed.A receiver boot test was performed and passed.The log was downloaded and reviewed finding error related to complaint.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8727216
Report Number3004753838-2019-050009
Device Sequence Number16565514
Product Code PQF
UDI-Device Identifier10386270000269
UDI-Public10386270000269
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-PNK
Device Catalogue NumberSTK-RF-PNK
Device Lot Number5204693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/25/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight73